Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 202, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 23, 2009, 7:21 AM CDT for Lincoln County, Missouri. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2009, 7:21 AM CDT (12:21 UTC)
- Expired
- Oct 24, 2009, 8:44 AM CDT
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 231221
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
721 AM CDT FRI OCT 23 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO FORECAST IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-241221-
/O.NEW.KLSX.FL.W.0202.091023T1221Z-091024T2000Z/
/TRYM7.1.ER.091023T1125Z.091023T1800Z.091023T2000Z.NO/
721 AM CDT FRI OCT 23 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY.
* UNTIL SATURDAY AFTERNOON.
* AT 7:00 AM FRIDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.0 FEET THIS AFTERNOON. THE
RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/24 10/25 10/26 10/27 10/28
CUIVRE RIVER
TROY 21 21.45 13.6 8.6 7.8 7.5 7.34 follow-up statements
000
WGUS83 KLSX 231513
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT FRI OCT 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-241513-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091024T1925Z/
/TRYM7.1.ER.091023T1125Z.091023T1600Z.091023T1925Z.NO/
1013 AM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY AFTERNOON.
* AT 9:00 AM FRIDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.7 FEET THIS MORNING...THEN
FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
MOC111-241512-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1424Z/
/EWMM7.1.ER.091022T2246Z.091024T0000Z.091025T1424Z.NO/
1013 AM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 15.0 FEET THIS EVENING...THEN
FALL BELOW FLOOD STAGE SUNDAY MORNING.
$$
MOC127-241512-
/O.EXT.KLSX.FL.W.0199.091023T1506Z-091025T1800Z/
/TAYM7.1.ER.091023T0449Z.091024T0600Z.091024T1800Z.NO/
1013 AM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS MORNING TO SUNDAY AFTERNOON.
* AT 9:30 AM FRIDAY THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 12.0 FEET LATE TONIGHT...THEN
FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
$$
MOC127-241512-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-091024T2049Z/
/PALM7.1.ER.000000T0000Z.091023T1015Z.091023T2049Z.NO/
1013 AM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL SATURDAY AFTERNOON.
* AT 9:30 AM FRIDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/24 10/25 10/26 10/27 10/28
CUIVRE RIVER
TROY 21 22.49 13.2 9.1 7.9 7.6 7.4
MIDDLE FABIUS RIVER
EWING 12 14.46 14.2 12.4 7.5 5.3 4.3
SOUTH FABIUS RIVER
TAYLOR 10 10.54 10.8 6.0 3.6 2.8 2.6
NORTH RIVER
PALMYRA 13 14.91 9.8 6.0 5.2 4.9 4.8000
WGUS83 KLSX 231943
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT FRI OCT 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO FORECAST IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-241943-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091025T0403Z/
/TRYM7.1.ER.091023T1125Z.091024T0000Z.091024T0403Z.NO/
243 PM CDT FRI OCT 23 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY EVENING.
* AT 2:00 PM FRIDAY THE STAGE WAS 23.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/24 10/25 10/26 10/27 10/28
CUIVRE RIVER
TROY 21 23.44 13.7 9.1 7.9 7.6 7.4000
WGUS83 KLSX 240104
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT FRI OCT 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-250104-
/O.EXT.KLSX.FL.W.0198.000000T0000Z-091026T2010Z/
/EWNM7.2.ER.000000T0000Z.091024T1200Z.091025T2010Z.NO/
804 PM CDT FRI OCT 23 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON.
* AT 7:30 PM FRIDAY THE STAGE WAS 14.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY
SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT
TOWARD MONTICELLO.
$$
MOC113-250103-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091025T0439Z/
/TRYM7.1.ER.091023T1125Z.091023T2000Z.091024T0439Z.NO/
804 PM CDT FRI OCT 23 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY EVENING.
* AT 7:00 PM FRIDAY THE STAGE WAS 22.7 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
MOC111-250103-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1240Z/
/EWMM7.1.ER.091022T2246Z.091023T1800Z.091025T1240Z.NO/
804 PM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT 7:30 PM FRIDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
$$
MOC127-250103-
/O.EXT.KLSX.FL.W.0199.000000T0000Z-091025T0233Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091024T0233Z.NO/
804 PM CDT FRI OCT 23 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY EVENING.
* AT 7:30 PM FRIDAY THE STAGE WAS 9.7 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/24 10/25 10/26 10/27 10/28
NORTH FABIUS RIVER
EWING 11 14.38 14.6 12.2 8.4 6.0 5.1
CUIVRE RIVER
TROY 21 22.74 15.9 9.2 8.1 7.3 7.3
MIDDLE FABIUS RIVER
EWING 12 14.38 13.6 12.1 7.5 5.3 4.3
SOUTH FABIUS RIVER
TAYLOR 10 9.68 8.3 5.1 3.6 2.9 2.7000
WGUS83 KLSX 241344
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 AM CDT SAT OCT 24 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING
EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-241414-
/O.CAN.KLSX.FL.W.0202.000000T0000Z-091025T0439Z/
/TRYM7.1.ER.091023T1125Z.091023T2000Z.091024T0256Z.NO/
844 AM CDT SAT OCT 24 2009
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 8:00 AM SATURDAY THE STAGE WAS 13.5 FEET.
* FELL BELOW FLOOD STAGE AT 9:56 PM FRIDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.1 FEET TOMORROW
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/25 10/26 10/27 10/28 10/29
CUIVRE RIVER
TROY 21 13.48 9.1 7.9 7.6 7.4 7.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 23, 6:13 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Oct 23, 6:13 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 613 AM CDT FRI OCT 23 2009 .DISCUSSION... /402 AM CDT FRI OCT 23 2009/ THE UPPER LOW WAS ON THE MOVE THIS MORNING AND WAS LOCATED NEAR OMAHA AT 08Z...WITH THE ATTENDANT COLD FRONT AND A SERIES OF SFC LOWS INVOF OF THE MS RIVER. THE MAIN SHIELD OF RAIN HAS PUSHED OUT OF THE CWA AS THE DRY SLOT HAS PROGRESSED ACROSS THE AREA... LEAVING JUST SOME PATCHY LIGHT RAIN AND DRIZZLE IN ITS WAKE. THE SFC LOWS WILL CONSOLIDATE AND DEEPEN THIS MORNING...LIFTING NEWD TO THE LAKE MICHIGAN VCNTY BY EARLY EVENING IN ASSOCIATION WITH THE LIFTING UPPER LOW. WITH CAA...GUSTY NW WINDS AND SOLID LOW CLOUDS...EXPECT NEARLY STEADY OR A SLIGHT FALL IN TEMPERATURES TODAY. PATCHY LIGHT RAIN AND DRIZZLE SHOULD BE IT AS FAR AS PCPN GOES. A SECOND SHORTWAVE IS FCST TO DIG ACROSS THE AREA TONIGHT BRINGING A NEW SLUG OF MID LEVEL MOISTURE AND SOME WEAK LRG SCALE ASCENT. THIS WILL AT LEAST MAINTAIN THE THREAT OF DRIZZLE TONIGHT ALONG WITH SEEDING THE LOW LEVELS TO BRING A CHANCE OF SOME MEASURABLE LIGHT RAIN TO AREAS ALONG AND NORTH OF I-70. EXPECTING CLOUDS TO CLEAR BY MIDDAY ON SATURDAY WITH WAA COMMENCING BY AFTERNOON AND SOME DECENT TEMP RECOVERY...BUT HIGHS REMAINING BELOW AVERAGE. A NEW TROF WILL DIG INTO THE CENTRAL U.S LATE SAT NIGHT THROUGH MONDAY WITH AN ATTENDANT COLD FRONT PROGRESSING THRU THE CWA SUN NGT INTO EARLY MON. A PRONOUNCED WAA REGIME IN ADVANCE OF THE COLD FRONT COMBINED WITH DECENT MOISTURE AND LARGE SCALE LIFT WILL SUPPORT A GOOD CHANCE OF RAIN SUN INTO SUNDAY NIGHT. THE LATEST GFS...ECMWF...AND CMC GEM ALL SUPPORT THIS SCENARIO I HAVE BUMPED UP POPS. IF THE 12Z RUNS CONTINUE THIS TREND...THEN AT LEAST LIKELY POPS WILL BE IN ORDER. GLASS && .AVIATION... /533 AM CDT FRI OCT 23 2009/ FOR THE 12Z TAFS...SFC LOW WAS CURRENTLY LOCATED E-NE OF UIN ATTM WITH JUST LINGERING PATCHES OF LGT RAIN AND DRIZZLE IN ITS WAKE ACRS THE CWA. MAY INCLUDE DRIZZLE IN THE UIN...STL AND SUS TAFS AT LEAST DURING THE EARLY MRNG HRS. THE VSBYS SHOULD IMPROVE THIS MRNG WITH A GUSTY WLY SFC WND BUT THE STRATUS CLOUDS CURRENTLY BLW 1000 FT AT THE TAF SITES SHOULD ONLY SLOWLY RISE IN HGT LTR THIS MRNG AND AFTN. CEILINGS HGTS WILL LIKELY NOT RISE TO MORE THAN 1500 TO 2000 FT BY LT AFTN. THIS GRADUAL RISE IN CIG HGTS SHOULD CONT TGT WITH CLRG LT TGT AND EARLY SAT MRNG AS THE MID-UPR LVL TROF MOVES E OF THE CWA WHILE A SFC RDG DROPS SEWD THRU THE PLAINS. WLY SFC WNDS WILL CONT TGT. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 23, 4:35 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 435 AM CDT FRI OCT 23 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 435 AM CDT FRI OCT 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, Oct 23, 3:19 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
319 AM CDT FRI OCT 23 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0316 AM FLASH FLOOD CLAYTON 38.64N 90.33W
10/23/2009 ST. LOUIS MO LAW ENFORCEMENT
FLOODING WAS REPORTED ON HILLSBORO ROAD WEST OF MERAMAC
STATION
&&
EVENT NUMBER LSX0900276
GKSLocal storm report, Oct 23, 3:30 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 AM CDT FRI OCT 23 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0329 AM HEAVY RAIN AVISTON 38.61N 89.61W
10/23/2009 M2.60 INCH CLINTON IL TRAINED SPOTTER
2.6 INCHES OF RAIN WITHIN PAST 24 HOURS
&&
EVENT NUMBER LSX0900277
GKSLocal storm report, Oct 23, 5:27 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 AM CDT FRI OCT 23 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0516 AM HEAVY RAIN SHREWSBURY 38.59N 90.33W
10/23/2009 M2.50 INCH ST. LOUIS MO TRAINED SPOTTER
SHREWSBURY RECEIVED 2.5 INCHES OF RAINFALL DURING THE
PAST 24 HOURS
&&
EVENT NUMBER LSX0900278
GKSLocal storm report, Oct 23, 6:44 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT FRI OCT 23 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0641 AM HEAVY RAIN CASEYVILLE 38.63N 90.03W
10/23/2009 M1.50 INCH ST. CLAIR IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0900279
TILLYLocal storm report, Oct 23, 7:14 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT FRI OCT 23 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 N WITT 39.34N 89.35W
10/23/2009 M1.91 INCH MONTGOMERY IL TRAINED SPOTTER
24 HOUR AMOUNT
&&
EVENT NUMBER LSX0900280
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 8:11 PM CDT | River Flood Warning | LSX | Lewis | 60 hr |
| Oct 22, 9:01 PM CDT | River Flood Warning | LSX | Marion | 59 hr |
| Oct 22, 9:01 PM CDT | River Flood Warning | LSX | Marion | 18 hr |
| Oct 22, 10:06 PM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 6 more | 5 hr |
| Oct 22, 11:05 PM CDT | Flash Flood Warning | LSX | Saint Louis | 6 hr |
| Oct 23, 12:57 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Moniteau and 2 more | 9 hr |
| Oct 23, 5:06 AM CDT | Areal Flood Warning | LSX | Saint Louis | 5 hr |
| Oct 23, 5:54 AM CDT | River Flood Warning | LSX | Reynolds | 26 hr |
| Oct 23, 9:51 AM CDT | River Flood Warning | LSX | Jefferson | 25 hr |
| Oct 23, 10:02 AM CDT | Areal Flood Warning | LSX | Knox, Monroe, Shelby | 24 hr |
| Oct 23, 10:07 AM CDT | Areal Flood Warning | LSX | Boone | 6 hr |
| Oct 23, 10:13 AM CDT | Areal Flood Warning | LSX | Saint Louis | 24 hr |
| Oct 23, 11:49 AM CDT | River Flood Warning | LSX | Cole | 9 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.